# SDR AALA202412206070

- Difficulty date: September 17, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725903800100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON REAR SPAR TRAILING EDGE TOP SKIN PANEL LOWER SURFACE OVERHANG LOCATED AT LEVEL RIB 7 ON RIGHT HAND WING. REPAIRED SKIN PANEL PER EA 358925.
